Analysis in Theory and Applications

, Volume 27, Issue 2, pp 158–166

Sharp maximal function estimate and weighted inequalities for maximal multilinear singular integrals

Article

DOI: 10.1007/s10496-011-0158-8

Cite this article as:
Li, W., Xue, L. & Yan, X. Anal. Theory Appl. (2011) 27: 158. doi:10.1007/s10496-011-0158-8

Abstract

For maximal multilinear Calderón-Zygmund singular integral operators, the sharp maximal function estimate and some weighted norm inequalities are obtained.

Key words

multilinear Caldeón-Zygmund operatorsharp maximal functionweighted norm inequality

AMS (2010) subject classification

42B2042B25

Copyright information

© Editorial Board of Analysis in Theory and Applications and Springer-Verlag Berlin Heidelberg 2011

Authors and Affiliations

  1. 1.College of Mathematics and Information ScienceHebei Normal UniversityShijiazhuangP. R. China